# SDR ASAA2015062512226

- Difficulty date: June 25, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 17,553 hours, 5,137 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16G022
- Condition: Failed
- Location: Nr 1 Hf
- Part time: 21,115 hours, 6,199 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF 1 RADIO UNREADABLE, COMES IN GARBLED.  RETURNED AND STILL GARBLED.  ACFT GROUNDED. REPLACED NR 1 HF TRANSCEIVER, GROUND VERIFIED OPS CHECK GOOD IAW AMM 23-11-21.
